I am weaning myself from 4 oxys/day to 3 or 2. I was down to 2 twice/day and would like to move slowly to 1.5 twice/day. Prob is pills are in capsule form. Can you split into another emptied capsule or put half in liquid, or is that considered dangerous? Or, should I do 1 pill 3x/day? Any experience out there?
Hoping my pain med doc will help me Mon after my primary care doc thrust me in this position yesterday with 10 pills left and telling me she won't write those scripts. This after the pain dc ok'd my 4-6/day and referred me to her to do so (had only met her once before as I am new to state). Maybe he will at least write more so I can wean safely.
never split oine but mine was a tablet too not a capsule. I want you to know that it EXTREMELY dangerous to just stop taking a med like this. Explain your fears to your doc and ALWAYS requesta second oppinion when it comes to offering such heavy meds. Trust me babe, I do know pain I have brittle bones, over 108 broken in 40 years. I've never had many problems with pain until I fell and broke my back. 5 compression fractures from L1-L5 and T6 only just recently.
Next time always aske to start with the lowest meds and work your way up. Comin off of OXY I'd request a detox program Please be aware you MIGHT start having panic attacts if you quit cold turkey.
I wish you the very best. Let us know how you are doing.
Hi coastalgirl,the capsule form of oxy is new to me too.I got a few the other
day and was shocked that they were capsules.Mine were half red and yellow.
Anyway,if they are generic Percacets,they have Tylenol in them also.Does
the bottle say like 5/500,7.5/325,or something? If so,you will not know if your
ending up with Tylenol or oxy when you try to consume it by breaking it down.
I take Roxi's,which are just the plain oxy medication and I also take a seperate
Tylenol with it,to make it work as good as a Perc for my pain.I'd just take the
whole pill and try to wean that way.If you take meds that are either chewed or
broken down before they hit your stomache,it could be dangerous for you,if
your opiate nieve. Just trying to help. Good luck with the weaning.
The pills are straight 5mg oxycodone, nothing mixed with them. So, I have decided to just half my usual dose and take one in the am and pm. I have also researched the Thomas Recipe and will buy some L-Tyrosine and B-complex today to assist. Thanks to you both for your responses ... it is nice to be able to contact pp that understand what I am going through!! My husband has been very supportive but it is hard to explain the mental effects that will eventaully start taking their toll and make me feel like a s**t sandwich ;-)
Your husband married you for better and for worse.
You go RIGHT NOW if you can (i know that sounded bossy)
to a mirror. Look yourself in the eye. REALLY LOOK. Do you want off the meds?
You CAN AN YOU WILL do this! You are here, researching and talking to others who hope to take some small part even the smallest tiny part.
Do you know why?
Because that will give them HOPE, A REASON TO WAKE UP besides to take some kind of pill!
YOU yes YOU can be that for somebody here. Your husband doesn't have his whole heart with him if he can't help you. He lost the part that realized you were human.
I can only say that If I were you and you mentioned your problems to him- then he reacted negatively. WALK!!! ROLL!!!! (hey I'm in a chair, you never know) Because that STRONG PERSON that was looking at you in the mirror a moment ago- She loves you for better or worse and has since the day you were born. She just made a simple mistake- that's all. With these pills, you have already hit the worst or the bottom. Just think of the times you will have with her when you get to the better times.
One things for sure, life is a rollercoaster, some people'd push you off to save themselves. Don't push yourself off. Hold on till you get to the bottom. Then tell your husband. When you do, do me a FAVOR get out some stuff that he's given you and you have given him, get pictures, wedding favors of yours, things like that. This you ask him FLAT OUT. Did you mean you love me for better or worse? When he says of course! Let him know that he is about to see the worst of you. But you can only go thru this with his love and with him being there when you need him. Reading your posts, I can see you are a good person. I believe in the power of 3. You send out good vibes in your posts. It's gonna come back to you. TRUST YOU!!!! Just remember if you get to that detox state and you feel all ugly inside and you say hurtful things. Remind him you love him and it was the detox talking. Men I LOVE YA but you guys can be babys. LOL He will be happy to have his happy unaddicted wife back I'm sure
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.